# SDR DALA2022011000208

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,258 hours, 10,463 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Condition: Faulted
- Location: Proximity Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3304 3R SHOWS ARMED WHEN IN DISARMED POSITION. CORRECTIVE ACTION: FAULT CONFIRMED ON FAP. R/R PROX SWITCH CTL UNIT 5MJ IAW A330 AMM 52-71. PSCU BITE OK. FAP DOOR 3R SHOWS PROPER INDICATION FOR ARMED/DISARMED AND OPEN/ CLOSE. OPERATED DOOR MULTIPLE TIMES SUCCESSFULLY. PER MCC REQUEST; R/R DOOR SENSOR 34MJ IAW A330 AMM 52-71. (2077884)
